# SDR AU990113

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: H34356
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT UPPER MAIN PLANE FRONT SPAR (P/N H34737) AND REAR SPAR (P/N  H34356) CRACKED AND SPLIT HORIZONTALLY FROM WING ROOTS TO WING TIPS.  FOUND DURING INSPECTION IAW AD/DH82/11 AMDT1 (BRITISH AEROSPACE T.N.S. CT(MOTH) NR 32 ISSUE 2).   PART TC:  2,549.
